World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Knot Theory and Its Ramifications cover

Volume 10, Issue 08 (December 2001)

No Access
CONSTRUCTING TQFTS FROM MODULAR FUNCTORS
  • Pages:1085–1131

https://doi.org/10.1142/S0218216501001347

No Access
ON A CALCULUS FOR 2-KNOTS AND SURFACES IN 4-SPACE
  • Pages:1133–1141

https://doi.org/10.1142/S0218216501001359

No Access
INTRINSICALLY n-LINKED GRAPHS
  • Pages:1143–1154

https://doi.org/10.1142/S0218216501001360

No Access
PERSISTENT LAMINATIONS FROM SEIFERT SURFACES
  • Pages:1155–1168

https://doi.org/10.1142/S0218216501001372

No Access
A FAMILY OF INTEGER-VALUED COMPLETE INVARIANTS OF ORIENTED KNOT TYPES
  • Pages:1169–1199

https://doi.org/10.1142/S0218216501001384

No Access
ON THE SPECTRAL DECOMPOSITION OF EMPIRICAL CORRELATION MATRICES
  • Pages:1201–1213

https://doi.org/10.1142/S0218216501001396

No Access
INVARIANTS OF KNOT DIAGRAMS AND RELATIONS AMONG REIDEMEISTER MOVES
  • Pages:1215–1227

https://doi.org/10.1142/S0218216501001402

No Access
IMPOSSIBILITY OF OBTAINING SPLIT LINKS FROM SPLIT LINKS VIA TWISTINGS
  • Pages:1229–1231

https://doi.org/10.1142/S0218216501001414

No Access
A TRANSFER MATRIX APPROACH TO THE ENUMERATION OF COLORED LINKS
  • Pages:1233–1267

https://doi.org/10.1142/S0218216501001426

No Access
HNN EXTENSION OF CYCLICALLY PRESENTED GROUPS
  • Pages:1269–1279

https://doi.org/10.1142/S0218216501001438